# SDR YENA2019062400341

- Difficulty date: June 20, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 5312
- Aircraft time: 30,836 hours, 9,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 115852
- Condition: Failed
- Location: Emergency Lights
- Part time: 30,836 hours, 9,628 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAIL BATTERY AT 11WL; REMOVED & REPLACED EMERGENCY LIGHT BATTERY AT FIN 11WL PER AMM 33-51-38.
